# SDR 2005FA0001223

- Difficulty date: August 5, 2005
- Submitted: August 25, 2005
- Operation: General aviation
- Aircraft: N8955P
- Make and model: Piper PA-24-260
- Aircraft serial: 244412
- Engine: Lyc TIO540*
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Misinstalled
- Location: Switch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN DOING OPERATIONAL CHECK AFTER INSTALLATION OF SVS VI UPGRADE KIT ON SVA IA SYSTEM, (AD 2005-11-05).  THE ON/OFF PLACARD ON ON/OFF LEVER WAS CONFUSING.  WHEN LEVER VALVE WAS ON OR OPEN, IT LOOKED AS IF IT WERE (OFF) OR CLOSED ON THE PLACARD.  (K)
